# SDR CALA2013090600621

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 REV C OP 1 C SCAN, FOUND 3 CRACKS AT RIB 101. 90.  HORIZONTAL STAB LOWER SKIN CRACK HAS BEEN REPAIRED IAW SRM 55 -10-01 REPAIR 11.I.
